Conformable Double Sumudu Transform with Applications
Makaleler > Tam Makale · 2021
Yazarlar: Suliman Alfaqeih, Gizel Bakıcıerler, Emine MISIRLI
Journal of Applied and Computational Mechanics, Vol 7, Iss 2, Pp 578-586 (2021), Uluslararası, 2021
DOI: 10.22055/jacm.2020.35315.2625
Özet
Recently, a new deformation of the Sumudu transforms namely, conformable Sumudu transform has been introduced. In this article, we generalize the concept of one-dimensional conformable Sumudu transform into two-dimensional conformable Sumudu transform namely, conformable double Sumudu transform. Further, we present and prove some main properties and theorems related to the introduced transform. In order to illustrate the validity, efficiency, and applicability of the proposed transform, we apply the conformable double Sumudu transform to solve initial and boundary value problems of conformable fractional partial differential equations.